# SDR 7C7A2022072100024

- Difficulty date: July 21, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 55,436 hours, 61,702 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: A1551
- Condition: Corroded
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS TAXING AIRCRAFT BACK FROM ENGINE RUNS. WHEN THEY PARKED AT HANGER THE #1 BRAKE CAUGHT ON FIRE. FIRE WAS EXTINGUISHED BY MAINTENANCE TECHNICIANS. BRAKE WAS SENT TO OVERHAUL VENDOR TO DETERMINE WHAT THE CAUSE OF THE FIRE WAS. OVERHAUL FACILITY FOUND THE AFT BLEEDER VALVE HAD ERROSION/CORROSION IN THE SEAT AREA THAT ALLOWED BRAKE FLUID TO ESCAPE UPON APPLICATION OF PARKING BRAKE.
